# SDR NWAA070585638

- Difficulty date: February 8, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 35,885 hours, 14,103 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT INDICATOR EMERGENCY LIGHT INOPERATIVE.  TROUBLE SHOT PER WDM 33-51-21.  REPAIRED BROKEN WIRES AND REPLACED POWER UNIT M732.  OPS CHECKS GOOD.  OK FOR SERVICE.
